AGH
BG
C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 32/3 (2012)





Strona redakcyjna
Spis treści
Instruction for authors

Daniel Alpay, Haim Attia, David Levanony

White noise based stochastic calculus associated with a class of Gaussian processes
Opuscula Math. 32 (2012), 401-422   Pełny tekst/Article:   pdf  pdf  (213kB)

M. Atapour, S. M. Sheikholeslami, Abdollah Khodkar

Trees whose 2-domination subdivision number is 2
Opuscula Math. 32 (2012), 423-437   Pełny tekst/Article:   pdf  pdf  (205kB)

Sylwia Barnaś

Existence result for hemivariational inequality involving p(x)-Laplacian
 Opuscula Math. 32 (2012), 439-454   Pełny tekst/Article:   pdf  pdf  (176kB)

Toka Diagana, Valerie Nelson, Gaston M. N'Guérékata

Stepanov-like C(n)-pseudo almost automorphy and applications to some nonautonomous higher-order differential equations
Opuscula Math. 32 (2012), 455-471   Pełny tekst/Article:   pdf  pdf  (170kB)

Paweł Goncerz

On the existence of three solutions for quasilinear elliptic problem
Opuscula Math. 32 (2012), 473-486   Pełny tekst/Article:   pdf  pdf  (163kB)

Pigong Han

Global well-posedness and scattering for the focusing nonlinear Schrödinger equation in the non-radial case
Opuscula Math. 32 (2012), 487-504   Pełny tekst/Article:   pdf  pdf  (192kB)

Kamila Kliś-Garlicka

Rank-one perturbation of Toeplitz operators and reflexivity
Opuscula Math. 32 (2012), 505-509   Pełny tekst/Article:   pdf  pdf  (110kB)

Agnieszka Kowalik, Jacek Lech, Ilona Michalik

On the structure of certain nontransitive diffeomorphism groups on open manifolds
Opuscula Math. 32 (2012),511-520   Pełny tekst/Article:   pdf  pdf  (148kB)

Xhevat Z. Krasniqi

Integrability of trigonometric series with generalized semi-convex coefficients
Opuscula Math. 32 (2012), 521-528   Pełny tekst/Article:   pdf  pdf  (112kB)

Lucjan Sapa

Estimates of solutions for parabolic differential and difference functional equations and applications
Opuscula Math. 32 (2012), 529-549   Pełny tekst/Article:   pdf  pdf  (251kB)

Lidia Skóra

Boundary value problems for second order delay differential equations
Opuscula Math. 32 (2012), 551-558   Pełny tekst/Article:   pdf  pdf  (105kB)

Dariusz Sokołowski

On the asymptotic behaviour of solutions to a linear functional equation
Opuscula Math. 32 (2012), 559-577   Pełny tekst/Article:   pdf  pdf  (164kB)

Ewa Szlachtowska, Dominik Mielczarek

On the uniqueness of minimal projections in Banach spaces
Opuscula Math. 32 (2012), 579-590   Pełny tekst/Article:   pdf  pdf  (132kB)

Szymon Wąsowicz, Alfred Witkowski

On some inequality of Hermite-Hadamard type
Opuscula Math. 32 (2012), 591-600   Pełny tekst/Article:   pdf  pdf  (139kB)

YanLong Yang, JinRong Wang

Existence results for mild solutions of impulsive periodic systems
Opuscula Math. 32 (2012), 601-616   Pełny tekst/Article:   pdf  pdf  (168kB)

Ernest Yankson

Existence of periodic solutions for totally nonlinear neutral differential equations with functional delay
Opuscula Math. 32 (2012), 617-627   Pełny tekst/Article:   pdf  pdf  (135kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie